I feel wish washy

Discussion in 'General Parenting' started by crazymama30, Aug 19, 2007.

  1. crazymama30

    crazymama30 Active Member

    Well, difficult child has been so out of control, we went back to the patch for a while. Mother in law is visiting, and they bounce off each other. So far it has helped tremendously, and no rebound or appetite affect yet. I do think we need to up the lamictal as after we stopped the patch the last time I saw improvement in appetite but not in mood stability. I am confused, and psychiatrist is out of town untill 8/29. I just do not know what to do.
     
  2. AllStressedOut

    AllStressedOut New Member

    Have you decided what to do? I'm afraid I got nuttin' as far as advice on this one. I do know its hard to make decisions regarding medications when you can't talk to the psychiatrist.
     
  3. crazymama30

    crazymama30 Active Member

    Nope, no decision yet. One minute stims are bad, the next I feel I have no option. I have to work all day, husband is not much help, and mother in law from out of town is here for 2 weeks. difficult child will drive someone nuts in 2 hours, let alone 2 weeks. I am just frustrated.
     
  4. AllStressedOut

    AllStressedOut New Member

    I'm sorry! I know how frustrating medications can be. I hope mother in law helps out while shes there and lets you and husband get a break!
     
  5. gcvmom

    gcvmom Here we go again!

    Let me know what you end up doing -- we're using the patch for difficult child 2 but having some of the same problems you are. psychiatrist recommended 20mg but I opted for 10mg because of how sensitive difficult child 2 has been to the stims. He still gets irritable and is prone to outbursts even on 10mg (and the hyperactivity and attention aren't all that hot at that level either). Not sure if increasing the Depakote is the answer or adding something new...

    Keep me posted!
     
Loading...